Optimal sequential vector quantization of Markov sources

Borkar, Vivek S. ; Mitter, Sanjoy K. ; Tatikonda, Sekhar (2001) Optimal sequential vector quantization of Markov sources SIAM Journal on Control and Optimization, 40 (1). pp. 135-148. ISSN 0363-0129

Full text not available from this repository.

Official URL: http://epubs.siam.org/sicon/resource/1/sjcodc/v40/...

Related URL: http://dx.doi.org/10.1137/S0363012999365261


The problem of sequential vector quantization of a stationary Markov source is cast as an equivalent stochastic control problem with partial observations. This problem is analyzed using the techniques of dynamic programming, leading to a characterization of optimal encoding schemes.

Item Type:Article
Source:Copyright of this article belongs to Society for Industrial and Applied Mathematics.
Keywords:Optimal Vector Quantization; Sequential Source Coding; Markov Sources; Control Under Partial Observations; Dynamic Programming
ID Code:81449
Deposited On:06 Feb 2012 05:04
Last Modified:06 Feb 2012 05:04

Repository Staff Only: item control page